# SDR SIMA200518602

- Difficulty date: June 22, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813039
- Condition: Corroded
- Location: Fuselage
- Part time: 21,203 hours, 22,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDEWALL CARGO FRAME AT STA 677 WAS FOUND DENTED.  RECONTOURED THE DENT.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM. (K)
